lder's Inequality;Power Mean Inequality;"/> lder's Inequality;Power Mean Inequality;"/> Ostrowski's Type Inequalities for (α, m)-Convex Function | Korea Science
JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Ostrowski's Type Inequalities for (α, m)-Convex Function
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 3,  2010, pp.371-378
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.3.371
 Title & Authors
Ostrowski's Type Inequalities for (α, m)-Convex Function
Ozdemir, Muhamet Emin; Kavurmaci, Havva; Set, Erhan;
  PDF(new window)
 Abstract
In this paper, we establish new inequalities of Ostrowski's type for functions whose derivatives in absolute value are (, m)-convex.
 Keywords
(, m)-Convex Function;m-Convex Function;Convex Function Ostrowski's Inequality;Hlder's Inequality;Power Mean Inequality;
 Language
English
 Cited by
1.
On Generalizations of the Hadamard Inequality for (α, m)-Convex Functions,;;;;

Kyungpook mathematical journal, 2012. vol.52. 3, pp.307-317 crossref(new window)
2.
On a New Ostrowski-Type Inequality and Related Results,;;

Kyungpook mathematical journal, 2014. vol.54. 4, pp.545-554 crossref(new window)
1.
Barnes-Godunova-Levin type inequality of the Sugeno integral for an ( α , m ) -concave function, Journal of Inequalities and Applications, 2015, 2015, 1  crossref(new windwow)
2.
On some new Hermite-Hadamard inequalities involving Riemann-Liouville fractional integrals, Journal of Inequalities and Applications, 2013, 2013, 1, 220  crossref(new windwow)
3.
Berwald-type inequalities for Sugeno integral with respect to ( α , m , r ) g ${ ( {\alpha,m,r} )_{g}}$ -concave functions, Journal of Inequalities and Applications, 2016, 2016, 1  crossref(new windwow)
4.
Hermite–Hadamard type inequality for Sugeno integrals, Applied Mathematics and Computation, 2014, 237, 632  crossref(new windwow)
5.
On a New Ostrowski-Type Inequality and Related Results, Kyungpook mathematical journal, 2014, 54, 4, 545  crossref(new windwow)
6.
Hermite–Hadamard-type inequalities for Riemann–Liouville fractional integrals via two kinds of convexity, Applicable Analysis, 2013, 92, 11, 2241  crossref(new windwow)
7.
Hermite–Hadamard type integral inequalities for differentiable m-preinvex and (α,m)-preinvex functions, Journal of the Egyptian Mathematical Society, 2015, 23, 2, 236  crossref(new windwow)
8.
Hermite–Hadamard-type inequalities via (α,m)-convexity, Computers & Mathematics with Applications, 2011, 61, 9, 2614  crossref(new windwow)
9.
New inequalities of Ostrowski type for mappings whose derivatives are s-convex in the second sense via fractional integrals, Computers & Mathematics with Applications, 2012, 63, 7, 1147  crossref(new windwow)
10.
Sandor Type Inequalities for Sugeno Integral with respect to Generalα,m,r-Convex Functions, Journal of Function Spaces, 2015, 2015, 1  crossref(new windwow)
11.
On the generalization of Ostrowski and Grüss type discrete inequalities, Computers & Mathematics with Applications, 2011, 62, 1, 455  crossref(new windwow)
12.
On Generalizations of the Hadamard Inequality for (α, m)-Convex Functions, Kyungpook mathematical journal, 2012, 52, 3, 307  crossref(new windwow)
 References
1.
M. Alomari, M. Darus, S. S. Dragomir and P. Cerone, Ostrowski's inequalities for functions whose derivatives are s-convex in the second sense, RGMIA Res. Rep. Coll., 12(2009), Supplement, Article 15. [ONLINE: http://www.staff.vu.edu.au/RGMIA/v12(E).asp]

2.
M. K. Bakula, M. E. Ozdemir and J. Pecaric, Hadamard type inequalities for m-convex and (${\alpha},\;m$)-convex functions, J. Inequal. Pure & Appl. Math., 9(2008), Article 96, [ONLINE: http://jipam.vu.edu.au].

3.
M. Klaricic Bakula, J. Pecaric, and M. Ribicic, Companion inequalities to Jensen's inequality for m-convex and (${\alpha},\;m$)-convex functions, J. Inequal. Pure & Appl. Math., 7(2006), Article 194, [ONLINE: http://jipam.vu.edu.au].

4.
N. S. Barnett, P. Cerone, S. S. Dragomir, M. R. Pinheiro and A. Sofo, Ostrowski type inequalities for functions whose modulus of derivatives are convex and applications, RGMIA Res. Rep. Coll., 5(2)(2002), Article 1, [ONLINE: http://www.staff.vu.edu.au/RGMIA/v5n2.asp].

5.
S. S. Dragomir, Y. J. Cho and S. S. Kim, Inequalities of Hadamard's type for Lipschitzian mappings and their applications, J. of Math. Anal. Appl., 245(2)(2000), 489-501. crossref(new window)

6.
S. S. Dragomir and A. Sofo, Ostrowski type inequalities for functions whose derivatives are convex, Proceedings of the 4th International Conference on Modelling and Simulation, November 11-13, 2002, Victoria University, Melbourne, Australia, RGMIA Res. Rep. Coll., 5(2002), Supplement, Article 30, [ONLINE: http://www.staff.vu.edu.au/RGMIA/v5(E).asp].

7.
V. G. Mihesan, A generalization of the convexity, Seminar on Functional Equations, Approx. and Convex., Cluj-Napoca (Romania) (1993).

8.
E. Set, M. E. Ozdemir and M.Z. Sarikaya, New inequalities of Ostrowski's type for s-convex functions in the second sense with applications, arXiv:1005.0702v1 [math.CA], May 5, 2010.

9.
G. Toader, Some generalizations of the convexity, Proceedings of The Colloquium On Approximation and Optimization, Univ. Cluj-Napoca, Cluj-Napoca, 1984, 329-338.